# SDR DALA2025012200535

- Difficulty date: January 17, 2025
- Submitted: January 22, 2025
- Operation: Air carrier
- Aircraft: N3736C
- Make and model: Boeing 737832
- Aircraft serial: 30540
- Aircraft time: 69,753 hours, 32,371 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide Arm
- Condition: Damaged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0770452) L2 DOOR, DOOR GUIDE ARM DAMAGE. REMOVED AND INSTALLED NEW GUIDE ARM ON L2 DOOR IAW B737 AMM 52-41-21. OPS CHECK GOOD.
